3 results for OSUJI GEORGE A..

Parameters for your search query:
Keyword    OSUJI GEORGE A.

Open AccessArticle
Export: RIS | BibTeX | EndNote
Paradox Algorithm in Application of a Linear Transportation Problem
American Journal of Applied Mathematics and Statistics. 2014, 2(1), 10-15. DOI: 10.12691/ajams-2-1-3
Pub. Date: January 12, 2014Views: 27368Downloads: 21561
Open AccessArticle
Export: RIS | BibTeX | EndNote
Transportation Algorithm with Volume Discount on Distribution Cost (A Case Study of the Nigerian Bottling Company Plc Owerri Plant)
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 318-323. DOI: 10.12691/ajams-2-5-4
Pub. Date: September 29, 2014Views: 14781Downloads: 9527
Open AccessArticle
Export: RIS | BibTeX | EndNote
Application of Sarima Models in Modelling and Forecasting Nigeria’s Inflation Rates
American Journal of Applied Mathematics and Statistics. 2014, 2(1), 16-28. DOI: 10.12691/ajams-2-1-4
Pub. Date: January 13, 2013Views: 43006Downloads: 32461
Figure of 16
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types